• Previous Article
    A spectral PRP conjugate gradient methods for nonconvex optimization problem based on modified line search
  • DCDS-B Home
  • This Issue
  • Next Article
    Determination of effective diffusion coefficients of drug delivery devices by a state observer approach
November  2011, 16(4): 1137-1155. doi: 10.3934/dcdsb.2011.16.1137

A class of nonlinear impulsive differential equation and optimal controls on time scales

1. 

Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025

2. 

Department of Mathematics, Guizhou University, Guiyang, Guizhou, 550025

Received  October 2010 Revised  March 2011 Published  August 2011

This paper is mainly concerned with a class of optimal control problems of systems governed by the nonlinear impulsive differential equation on time scale. The reasonable weak solution of nonlinear impulsive differential equation on time scale is introduced and the existence and uniqueness of the weak solution and its properties are presented. By $L^{1}-$strong$-$weak lower semicontinuity of integral functional on time scale, we give the existence of optimal controls. Using integration by parts formula on time scale, the necessary conditions of optimality are derived. An example on mathematical programming is also presented for demonstration.
Citation: Yunfei Peng, X. Xiang. A class of nonlinear impulsive differential equation and optimal controls on time scales. Discrete and Continuous Dynamical Systems - B, 2011, 16 (4) : 1137-1155. doi: 10.3934/dcdsb.2011.16.1137
References:
[1]

M. U. Akhmet and M. Turan, The differential equations on time scales through impulsive differential equations, Nonlinear Analysis, 65 (2006), 2043-2060. doi: 10.1016/j.na.2005.12.042.

[2]

M. Benchohra, J. Henderson and S. Ntouyas, "Impulsive Differential Equations and Inclusion," Contemporary Mathematics and its Applications, 2, Hindawi Publishing Corporation, New York, 2006.

[3]

Rui A. C. Ferreira and Delfim F. M. Torres, Higher-order calculus of variations on time scales, in "Mathematical Control Theory and Finance," Springer, Berlin, (2008), 149-159.

[4]

P. Gajardo, H. Ramirez and A. Rapaport, Minimal time sequential Banach reactors with bounded and impulse controls for one or more species, SIAM J. Control Optim., 47 (2008), 2827-2856. doi: 10.1137/070695204.

[5]

Y. Gong and X. Xiang, A class of optimal control problems of systems governed by the first order linear dynamic equations on time scales, J. Industrial and Management Optimization, 5 (2009), 1-10.

[6]

S. Hu and N. S. Papageorgiou, "Handbook of Multivalued Analysis. Vol. I. Theory," Mathematics and its Applications, 419, Kluwer Academic Publishers, Dordrecht, 1997.

[7]

Roman Hilscher and Vera Zeidan, Weak maximum principle and accessory problem for control problems on time scales, Nonlinear Analysis, 70 (2009), 3209-3226. doi: 10.1016/j.na.2008.04.025.

[8]

V. Lakshmikantham and S. Sivasundaram, B. Kaymakcalan, "Dynamical Systems on Measure Chains,'' Kluwer Acadamic Publishers, Dordrecht, 1996.

[9]

G. Liu, X. Xiang and Y. Peng, Nonlinear integro-differential equation and optimal controls on time scales, Computers and Mathematics with Applications, 61 (2011), 155-169. doi: 10.1016/j.camwa.2010.10.013.

[10]

H. Liu and X. Xiang, A class of the first order impulsive dynamic equations on time scales, Nonlinear Analysis, 69 (2008), 2803-2811. doi: 10.1016/j.na.2007.08.052.

[11]

Yajun Ma and Jitao Sun, Uniform eventual Lipschitz stability of impulsive systems on time scales, Applied Mathematics and Computation, 211 (2009), 246-250. doi: 10.1016/j.amc.2009.01.033.

[12]

Agnieszka B. Malinowska and Delfim F. M. Torres, Strong minimizers of the calculus of variations on time scales and the Weierstrass condition, Proceedings of the Estonian Academy of Sciences, 58 (2009), 205-212. doi: 10.3176/proc.2009.4.02.

[13]

Agnieszka B. Malinowska and Delfim F. M. Torres, Leitmann's direct method of optimization for absolute extrema of certain problems of the calculus of variations on time scales, Applied Mathematics and Computation, 217 (2010), 1158-1162. doi: 10.1016/j.amc.2010.01.015.

[14]

Y. Peng and X. Xiang, Second order nonlinear impulsive time-variant systems with unbounded perturbation and optimal controls, J. Industrial and Management Optimization, 4 (2008), 17-32.

[15]

Y. Peng, X. Xiang, Y. Gong and G. Liu, Necessary conditions of optimality for a class of optimal control problems on time scales, Computers and Mathematics with Applications, 58 (2009), 2035-2045. doi: 10.1016/j.camwa.2009.08.032.

[16]

Y. Peng, X. Xiang and Yang Jiang, Nonliear dynaminc systems and optimal control problems on time scales, ESAIM Control, Optimization and Calculus of Variations, 17(2011), 654-681. doi: 10.1051/cocv/2010022.

[17]

E. Zeidler, "Nonlinear Functional Analysis and Its Applications III, Variational Methods and Optimization," Springer-Verlag, New York, 1985.

[18]

Z. Zhan and W. Wei, On existence of optimal control governed by a class of the first-order linear dynamic systems on time scales, Applied Mathematics and Computation, 215 (2009), 2070-2081. doi: 10.1016/j.amc.2009.08.009.

[19]

Z. Zhan and W. Wei, Necessary conditions for a class of optimal control problems on time scales, Abstract and Applied Analysis, 2009, Article ID 974394, 14 pp.

show all references

References:
[1]

M. U. Akhmet and M. Turan, The differential equations on time scales through impulsive differential equations, Nonlinear Analysis, 65 (2006), 2043-2060. doi: 10.1016/j.na.2005.12.042.

[2]

M. Benchohra, J. Henderson and S. Ntouyas, "Impulsive Differential Equations and Inclusion," Contemporary Mathematics and its Applications, 2, Hindawi Publishing Corporation, New York, 2006.

[3]

Rui A. C. Ferreira and Delfim F. M. Torres, Higher-order calculus of variations on time scales, in "Mathematical Control Theory and Finance," Springer, Berlin, (2008), 149-159.

[4]

P. Gajardo, H. Ramirez and A. Rapaport, Minimal time sequential Banach reactors with bounded and impulse controls for one or more species, SIAM J. Control Optim., 47 (2008), 2827-2856. doi: 10.1137/070695204.

[5]

Y. Gong and X. Xiang, A class of optimal control problems of systems governed by the first order linear dynamic equations on time scales, J. Industrial and Management Optimization, 5 (2009), 1-10.

[6]

S. Hu and N. S. Papageorgiou, "Handbook of Multivalued Analysis. Vol. I. Theory," Mathematics and its Applications, 419, Kluwer Academic Publishers, Dordrecht, 1997.

[7]

Roman Hilscher and Vera Zeidan, Weak maximum principle and accessory problem for control problems on time scales, Nonlinear Analysis, 70 (2009), 3209-3226. doi: 10.1016/j.na.2008.04.025.

[8]

V. Lakshmikantham and S. Sivasundaram, B. Kaymakcalan, "Dynamical Systems on Measure Chains,'' Kluwer Acadamic Publishers, Dordrecht, 1996.

[9]

G. Liu, X. Xiang and Y. Peng, Nonlinear integro-differential equation and optimal controls on time scales, Computers and Mathematics with Applications, 61 (2011), 155-169. doi: 10.1016/j.camwa.2010.10.013.

[10]

H. Liu and X. Xiang, A class of the first order impulsive dynamic equations on time scales, Nonlinear Analysis, 69 (2008), 2803-2811. doi: 10.1016/j.na.2007.08.052.

[11]

Yajun Ma and Jitao Sun, Uniform eventual Lipschitz stability of impulsive systems on time scales, Applied Mathematics and Computation, 211 (2009), 246-250. doi: 10.1016/j.amc.2009.01.033.

[12]

Agnieszka B. Malinowska and Delfim F. M. Torres, Strong minimizers of the calculus of variations on time scales and the Weierstrass condition, Proceedings of the Estonian Academy of Sciences, 58 (2009), 205-212. doi: 10.3176/proc.2009.4.02.

[13]

Agnieszka B. Malinowska and Delfim F. M. Torres, Leitmann's direct method of optimization for absolute extrema of certain problems of the calculus of variations on time scales, Applied Mathematics and Computation, 217 (2010), 1158-1162. doi: 10.1016/j.amc.2010.01.015.

[14]

Y. Peng and X. Xiang, Second order nonlinear impulsive time-variant systems with unbounded perturbation and optimal controls, J. Industrial and Management Optimization, 4 (2008), 17-32.

[15]

Y. Peng, X. Xiang, Y. Gong and G. Liu, Necessary conditions of optimality for a class of optimal control problems on time scales, Computers and Mathematics with Applications, 58 (2009), 2035-2045. doi: 10.1016/j.camwa.2009.08.032.

[16]

Y. Peng, X. Xiang and Yang Jiang, Nonliear dynaminc systems and optimal control problems on time scales, ESAIM Control, Optimization and Calculus of Variations, 17(2011), 654-681. doi: 10.1051/cocv/2010022.

[17]

E. Zeidler, "Nonlinear Functional Analysis and Its Applications III, Variational Methods and Optimization," Springer-Verlag, New York, 1985.

[18]

Z. Zhan and W. Wei, On existence of optimal control governed by a class of the first-order linear dynamic systems on time scales, Applied Mathematics and Computation, 215 (2009), 2070-2081. doi: 10.1016/j.amc.2009.08.009.

[19]

Z. Zhan and W. Wei, Necessary conditions for a class of optimal control problems on time scales, Abstract and Applied Analysis, 2009, Article ID 974394, 14 pp.

[1]

Sofia O. Lopes, Fernando A. C. C. Fontes, Maria do Rosário de Pinho. On constraint qualifications for nondegenerate necessary conditions of optimality applied to optimal control problems. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 559-575. doi: 10.3934/dcds.2011.29.559

[2]

Andrei V. Dmitruk, Nikolai P. Osmolovskii. Necessary conditions for a weak minimum in optimal control problems with integral equations on a variable time interval. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 4323-4343. doi: 10.3934/dcds.2015.35.4323

[3]

Andrei V. Dmitruk, Nikolai P. Osmolovski. Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval. Mathematical Control and Related Fields, 2017, 7 (4) : 507-535. doi: 10.3934/mcrf.2017019

[4]

Vladimir Gaitsgory, Alex Parkinson, Ilya Shvartsman. Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1743-1767. doi: 10.3934/dcdsb.2018235

[5]

Jianxiong Ye, An Li. Necessary optimality conditions for nonautonomous optimal control problems and its applications to bilevel optimal control. Journal of Industrial and Management Optimization, 2019, 15 (3) : 1399-1419. doi: 10.3934/jimo.2018101

[6]

Shahlar F. Maharramov. Necessary optimality conditions for switching control problems. Journal of Industrial and Management Optimization, 2010, 6 (1) : 47-55. doi: 10.3934/jimo.2010.6.47

[7]

Monika Dryl, Delfim F. M. Torres. Necessary optimality conditions for infinite horizon variational problems on time scales. Numerical Algebra, Control and Optimization, 2013, 3 (1) : 145-160. doi: 10.3934/naco.2013.3.145

[8]

Francis Clarke. A general theorem on necessary conditions in optimal control. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 485-503. doi: 10.3934/dcds.2011.29.485

[9]

Luong V. Nguyen. A note on optimality conditions for optimal exit time problems. Mathematical Control and Related Fields, 2015, 5 (2) : 291-303. doi: 10.3934/mcrf.2015.5.291

[10]

Vincenzo Basco, Piermarco Cannarsa, Hélène Frankowska. Necessary conditions for infinite horizon optimal control problems with state constraints. Mathematical Control and Related Fields, 2018, 8 (3&4) : 535-555. doi: 10.3934/mcrf.2018022

[11]

Stepan Sorokin, Maxim Staritsyn. Feedback necessary optimality conditions for a class of terminally constrained state-linear variational problems inspired by impulsive control. Numerical Algebra, Control and Optimization, 2017, 7 (2) : 201-210. doi: 10.3934/naco.2017014

[12]

M. Soledad Aronna. Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems. Discrete and Continuous Dynamical Systems - S, 2018, 11 (6) : 1233-1258. doi: 10.3934/dcdss.2018070

[13]

Piernicola Bettiol, Nathalie Khalil. Necessary optimality conditions for average cost minimization problems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (5) : 2093-2124. doi: 10.3934/dcdsb.2019086

[14]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Fractional optimal control problems on a star graph: Optimality system and numerical solution. Mathematical Control and Related Fields, 2021, 11 (1) : 189-209. doi: 10.3934/mcrf.2020033

[15]

Lucas Bonifacius, Ira Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic equations. Mathematical Control and Related Fields, 2018, 8 (1) : 1-34. doi: 10.3934/mcrf.2018001

[16]

Nuno R. O. Bastos, Rui A. C. Ferreira, Delfim F. M. Torres. Necessary optimality conditions for fractional difference problems of the calculus of variations. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 417-437. doi: 10.3934/dcds.2011.29.417

[17]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control and Related Fields, 2021, 11 (4) : 739-769. doi: 10.3934/mcrf.2020045

[18]

Hongwei Lou, Jiongmin Yong. Second-order necessary conditions for optimal control of semilinear elliptic equations with leading term containing controls. Mathematical Control and Related Fields, 2018, 8 (1) : 57-88. doi: 10.3934/mcrf.2018003

[19]

Hongwei Lou. Second-order necessary/sufficient conditions for optimal control problems in the absence of linear structure. Discrete and Continuous Dynamical Systems - B, 2010, 14 (4) : 1445-1464. doi: 10.3934/dcdsb.2010.14.1445

[20]

Heinz Schättler, Urszula Ledzewicz, Helmut Maurer. Sufficient conditions for strong local optimality in optimal control problems with $L_{2}$-type objectives and control constraints. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2657-2679. doi: 10.3934/dcdsb.2014.19.2657

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (180)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]